# SDR SWIA201438708

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 30,020 hours, 24,802 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FT,  THE RT PACK CLOSED AND ACFT RETURNED TO FIELD.  THE ENGINE 10TH STAGE BLEED AIR SHOWED CLOSED ON THE SYNOPTIC PAGE WITH THE SWITCH SELECTED OPEN.  R & R LT PRSOV IAW AMM.  OPS CHECKS GOOD.  CONDUCTED POWER RUNS TO GET MANIFOLD PRESSURE TO 8.5 PSI, 10TH STAGE AND PACK OPS CHECKED GOOD. PN: 3215622-1, SN ON: 1205, SN OFF: 1692.
